# SDR AWXA200600642

- Difficulty date: April 4, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N832220
- Condition: Corroded
- Location: Bs 1362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED CORROSION, LEVEL 23 EXFOLIATION, ON CABIN FLOOR WEB BS1362, BL 64L, WL208.  MAINTENANCE REMOVED CORROSION AT BS 1362 BL 64L,WL 208 IAW BOEING 757-200 SRM 51-00-53-2.  CORROSION FOUND OUT OF SRM LIMITS.  FABRICATED CABIN FLOOR WEB IAW BOEING DWG PL146N8322.  INSTALLED FABRICATED CABIN FLOOR WEB AT BS 1362, BL 64L, WL 208 IAW BOEING 757-200 SRM 51-40-02-OG FIGS 3, 8, 12.
